BibTeX record journals/adcm/Mazure99

download as .bib file

@article{DBLP:journals/adcm/Mazure99,
  author    = {Marie{-}Laurence Mazure},
  title     = {Chebyshev spaces with polynomial blossoms},
  journal   = {Adv. Comput. Math.},
  volume    = {10},
  number    = {3-4},
  pages     = {219--238},
  year      = {1999},
  url       = {https://doi.org/10.1023/A:1018995019439},
  doi       = {10.1023/A:1018995019439},
  timestamp = {Sun, 28 May 2017 13:20:41 +0200},
  biburl    = {https://dblp.org/rec/journals/adcm/Mazure99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics